# SDR UPS504915

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Web
- Condition: Damaged
- Location: Bs 2160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND HOLE DAMAGE IN THE AFT BULKHEAD AT STATION 2160 AND LBL 45.  MAINTENANCE REMOVED THE DAMAGED PART FROM THE WEB AND REPAIRED THE WEB ACCORDING TO SRM 51-40-02.
